Sorry to hear about your problem. Actually you are the first person I have run across that has the same problem I have. My cardio prescribed the same dose of aspirin and I go tomorrow for a 2 yr. follow up echo and consultation. I don't know the answer to your question, but I have lived with this for 2 years now after the diagnosis and only have occasional pacs/pvcs mostly when I exercise or drink caffeine. Good luck and you better believe I will check back to see what others are saying.
I have pfo also. Do you think that it can be the cause of exercise induced palps? I find that if my heart rate gets the slightest bit elevated, like rushing around or exercising, the palps start. The docs say the pfo doesn't cause my symptoms, but I have read that pfo increases atrial arrhythmia.
My cardio said since the pfo and atrial septal aneurysm is in the atria, it could be a reason for atrial arrhythmias. He did say however, that these are benign arrhythmias and in the absence of more serious structural heart problems would likely not deteriorate into more dangerous ones. He also said a bigger problem would come if the shunt shifted and flow changed directions. I can't remember if it's right to left or left to right. Mine is the good shunt. I do remember that. He said if that happened there would be a marked increase in fatigue and possbly other symptoms as well. In my case, he said this could also prompt surgical closure and correction of the pfo and ASA. I don't expect this to happen and neither does he. These were just the worse case scenarios. I guess I'll see tomorrow!
I hope that I am not commenting without knowing all the facts but, some time back, I collapsed on the factory floor and was rushed to hospital and diagnosed with extreme high blood pressure. My heart rate was "over the top" and my chest was pounding. My business dealings included trips to Asia. In Singapore, I happened to meet with what I believe to be a very knowledgeable chemist. He advised one half a standard aspirin per day. He also advised to be aware of bleeding, or sny fsmily history of bleeding because aspirin will accentuate this to a very great degree. Since then, my blood pressure is acceptable and now, over ten years down the track, I am still here and on no other medication. I turn 60 next birthday. Hope this assists either you or others.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.